| Model Number |
H7493926032250 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/02/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent dislodgment occurred.A 2.50 x 32 synergy ii stent was selected for use.However, during preparation, while removing the stent protector, the stent came off from the balloon.The procedure was completed with a different device.No patient complications were reported.